# SDR NSVA200600231

- Difficulty date: December 12, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N233CJ
- Make and model: Saab 340B
- Aircraft serial: 233
- Aircraft time: 276,253 hours, 31,657 cycles
- System (JASC): 3242 · Brake
- Part: Cable
- Condition: Unknown
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FOUND LEFT BRAKES LOCKED UP DURING TAXI.  INSPECTED AND RETURNED PARKING BRAKE TO CORRECT POSITION OPS GOOD IAW AMM 32-42-25, GROUND TAXI A/C OPS CK GOOD.
